# SDR SWAA2023032411458

- Difficulty date: March 1, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN LEADING EDGE LOCATED SLAT 6 ON SLAT STATION 202.45 AT RT WING 2023-164956<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 200053402 AND DUE DATE: 13-MAY-23.;[02] REMOVED AND REPLACED L/E SLAT 6 RT WING IAW B737-700 AMM 27-81-21-000-801 AND 27-81-21-400-801.SEE INDIVIDUAL SIGN OFF BELOW;[03] REMOVED AND REPLACED L/E SLAT 6 RT WING IAW B737-700 AMM 27-81-21-000-801 AND 27-81-21-400-801.SEE INDIVIDUAL SIGN OFF BELOW.RII
